# SDR 20000720SH028

- Difficulty date: May 9, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N3957X
- Make and model: Piper PA-32-300
- Aircraft serial: 327640003
- Engine: Lyc IO540K1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3333
- Condition: Lack Of Lube
- Location: Pins
- Part time: 500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OCCURRED UNDER NORMAL WORKING CONDITIONS - LACK OF LUBRICATION IN CHAMBER IS ONE PROBLEM.
